# SDR DALA12008085809

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 35,404 hours, 11,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED L4 DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  R & R LAMP HOLDER FOR L4 DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-50.  OPS CHECKED GOOD.
